Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7 (2001), Issue 1, Pages 55-65
http://dx.doi.org/10.1155/S1024123X01001521

Escape probability and mean residence time in random flows with unsteady drift

1Department of Mathematical Sciences, Clemson University, Clemson, South Carolina 29634, USA
2Department of Applied Mathematics, Illinois Institute of Technology, Chicago, IL 60616, USA

Received 1 September 1999; Revised 28 July 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

James R. Brannan, Jinqiao Duan, and Vincent J. Ervin, “Escape probability and mean residence time in random flows with unsteady drift,” Mathematical Problems in Engineering, vol. 7, no. 1, pp. 55-65, 2001. doi:10.1155/S1024123X01001521